Communications in Mathematical Sciences

Volume 2 (2004)

Number 3

A stochastic evolution equation arising from the fluctuations of a class of interacting particle systems

Pages: 325 – 358

DOI: http://dx.doi.org/10.4310/CMS.2004.v2.n3.a1

Authors

Thomas G. Kurtz

Jie Xiong

Abstract

In an earlier paper, we studied the approximation of solutions V(t) to a class of SPDEs by the empirical measure Vn(t) of a system of n interacting diffusions. In the present paper, we consider a central limit type problem, showing that \sqrt{n}(Vn-V )n converges weakly, in the dual of a nuclear space, to the unique solution of a stochastic evolution equation. Analogous results in which the di.usions that determine Vn are replaced by their Euler approximations are also discussed.

Full Text (PDF format)